# SDR USAA920081132

- Difficulty date: May 20, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 66,479 hours, 41,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK - CRACKED FUSELAGE SKIN, BS 927, S24L.  REPAIRED FUSELAGE SKIN, BS 927, S24L IAW US AIRWAYS EA 100450.
